Search
for
Sort by
Research 451–480 of 464
- Atypical Presentation of Lichen Planopilaris: Presentation of Two Cases and Review
- Skin Disease in Korean Human Immunodeficiency Virus Patient
- Acne Vulgaris
- Alopecia Areata
- The Cutaneous Epidermal Growth Factor Network: Can it be Translated Clinically to Stimulate Hair Growth? - eScholarship
- Successful Therapy of Alopecia Universalis Using a Combination of Systemic Methotrexate and Corticosteroids and Topical 5% Minoxidil
- Role of platelet-rich plasma in chronic alopecia areata: Our centre experience
- Childhood Alopecia Areata: An Overview of Treatment and Recent Patents
- [Artículo traducido] Dermatoscopia como herramienta auxiliar en la evaluación de foliculitis por Malassezia: estudio observacional
- Oral Combination Treatment of Gefitinib (IressaTM) and Sasam-Kyeongokgo: Synergistic Effects on the NCI-H520 Tumor Cell Line
- Exploring Acne Treatments: From Pathophysiological Mechanisms to Emerging Therapies
- A Disulfide‐Sticker Strategy for Marine Adhesive Coatings: From Deciphering Self‐Assembly Mechanism to Functional Application in Hair Regeneration
- Hyaluronic Acid Profhilo® Alleviates Skin Inflammation and Spinal Neuroimmune Alterations in a Mouse Model of Atopic Dermatitis
- Formulation development of drug nanocrystals and nanoparticles for dermal delivery
- Prophylaxis and Management of Skin Toxicities
- Skin toxicity of anti‐cancer therapy
- Incidence of adverse cutaneous drug reactions in a Mexican sample: an exploratory study on their association to tumour necrosis factor alpha TNF2 allele
- Cutaneous Reactions to Drugs
- Acneiform Rash Caused by an Unlikely Drug: Topiramate
- Acneiform Dermatoses
- Drug-Induced Skin, Nail and Hair Disorders
- A systematic review of dermatologic manifestations among adult patients with COVID‐19 diagnosis
- Cutaneous manifestations of HIV infection other than Kaposi's sarcoma: Clinical and histologic aspects
- Non‐infective mucocutaneous presentations of human immunodeficiency virus infection
- Cutaneous drug reactions
- Epidermal Growth Factor Receptor Inhibitor–Induced Symmetrical Drug-Related Intertriginous and Flexural Exanthema: Should You Discontinue the Offending Agent?
- Cutaneous adverse events to systemic antineoplastic therapies: a retrospective study in a public oncologic hospital
- Cutaneous Adverse Events of Tyrosine Kinase Inhibitors in Endocrine Tumors: Clinical Features, Mechanisms, and Management Strategies
- IL-36γ drives skin toxicity induced by EGFR/MEK inhibition and commensal Cutibacterium acnes
- Adverse Cutaneous Reactions to Antipsychotics